Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101821
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGusev, S. V.en
dc.contributor.authorVernikov, B. M.en
dc.date.accessioned2021-08-31T15:00:04Z-
dc.date.available2021-08-31T15:00:04Z-
dc.date.issued2018-
dc.identifier.citationGusev S. V. Chain varieties of monoids / S. V. Gusev, B. M. Vernikov. — DOI 10.4064/dm772-2-2018 // Dissertationes Mathematicae. — 2018. — Vol. 534. — P. 1-73.en
dc.identifier.issn123862-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85061548408&doi=10.4064%2fdm772-2-2018&partnerID=40&md5=a7c7080263629db6390604cf8862c983
dc.identifier.otherhttp://arxiv.org/pdf/1707.05530m
dc.identifier.urihttp://hdl.handle.net/10995/101821-
dc.description.abstractA variety of universal algebras is called a chain variety if its subvariety lattice is a chain. Non-group chain varieties of semigroups were completely classified by Sukhanov in 1982. Here we completely determine non-group chain varieties of monoids (referring to monoid varieties, we consider monoids as algebras with an associative binary operation and the nullary operation that fixes the identity element). Even though the lattice of all monoid varieties embeds into the lattice of all semigroup varieties, surprisingly, the classification of non-group chain varieties in the monoid case turns out to be much more complicated than in the case of semigroups. © by Instytut Matematyczny PAN, Warszawa 2018.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherInstitute of Mathematics. Polish Academy of Sciencesen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceDiss. Math.2
dc.sourceDissertationes Mathematicaeen
dc.subjectCHAINen
dc.subjectLATTICE OF VARIETIESen
dc.subjectMONOIDen
dc.subjectVARIETYen
dc.titleChain varieties of monoidsen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.4064/dm772-2-2018-
dc.identifier.scopus85061548408-
local.contributor.employeeGusev, S.V., Institute of Natural Sciences and Mathematics, Ural Federal University, Lenina 51, Ekaterinburg, 620000, Russian Federation
local.contributor.employeeVernikov, B.M., Institute of Natural Sciences and Mathematics, Ural Federal University, Lenina 51, Ekaterinburg, 620000, Russian Federation
local.description.firstpage1-
local.description.lastpage73-
local.volume534-
local.contributor.departmentInstitute of Natural Sciences and Mathematics, Ural Federal University, Lenina 51, Ekaterinburg, 620000, Russian Federation
local.identifier.pure8337433-
local.identifier.eid2-s2.0-85061548408-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85061548408.pdf557,77 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.